# SDR CHQA200500182

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 14,695 hours, 11,463 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE EMERGENCY COURTESY STAIR LIGHT INOPERATIVE.  RELAMPED IAW MM 33-50-6-4. OPS CHECK GOOD.
